Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 4, NWS Riverton, WY

June 4, 2012Park County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 4, 2012, 7:07 PM MDT for Park County, Wyoming. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 7:07 PM MDT (01:07 UTC)
Expired
Jun 4, 2012, 7:30 PM MDT
In force
23 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Park County, WY

The radar

The Billings radar (KBLX), 108 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 1.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3764 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

086 
WUUS55 KRIW 050107
SVRRIW
WYC029-050200-
/O.NEW.KRIW.SV.W.0004.120605T0107Z-120605T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
707 PM MDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PARK COUNTY IN NORTHWEST WYOMING...

* UNTIL 800 PM MDT

* AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 65 MPH.  THIS STORM WAS LOCATED 5 MILES WEST OF STATE HWY 294
  MILE MARKER 10...OR 16 MILES WEST OF POWELL...AND MOVING NORTHEAST
  AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELK BASIN AROUND 730 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4500 10908 4501 10876 4500 10876 4465 10898
      4476 10928 4501 10914 4501 10909
TIME...MOT...LOC 0107Z 203DEG 28KT 4487 10905
WIND...HAIL 60MPH <.75IN

$$

LAVOIE
1 follow-up statement
482 
WWUS55 KRIW 050130
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
730 PM MDT MON JUN 4 2012

WYC029-050140-
/O.CAN.KRIW.SV.W.0004.000000T0000Z-120605T0200Z/
PARK WY-
730 PM MDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4500 10908 4501 10876 4500 10876 4465 10898
      4476 10928 4501 10914 4501 10909
TIME...MOT...LOC 0130Z 203DEG 28KT 4503 10895

$$

LAVOIE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:28 PM MDT, 39 minutes earlier.

Area forecast discussion, Jun 4, 6:28 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
628 PM MDT MON JUN 4 2012

.UPDATE...RAN A QUICK UPDATE FOR EARLY THIS EVENING TO INCREASE
AREAL COVERAGE OF POPS GIVEN THE ONGOING CONVECTION.

.SHORT TERM...TONIGHT THROUGH THURSDAY
HIGH BASED CONVECTION FIRING IN OUR CENTRAL ZONES ALONG OLD DEBRIS
CLOUDS FROM YESTERDAY'S CENTRAL COLORADO CONVECTION. CAPES CONTINUE
TO BUILD ACROSS THE FAR NORTH SO STRONGER TO POTENTIALLY SEVERE
STORMS ARE STILL POSSIBLE UP THERE WITH MAIN THREAT IN THE CENTRAL
ZONES BEING STRONG WIND AND LIGHTNING.

AFTER THIS AFTERNOON AND EARLY EVENING...ALL THE FOCUS IS ON OUR
INCOMING COLD TROUGH. MAIN CHANGE SINCE YESTERDAY IS AN ADDITIONAL
SHORTWAVE THAT DROPS DOWN THE BACKSIDE OF THE TROUGH ALLOWING THE
TROUGH TO CARVE OUT FURTHER SOUTH. THIS FURTHER SOUTH MOVEMENT
ALLOWS FOR A STRONGER FROPA WHICH INCREASES THE THREAT OF
THUNDERSTORMS ALONG THE FRONT IN THE NW AND INCREASES THE POTENTIAL
FOR VERY STRONG TO HIGH WINDS WITH FROPA. FRONT SHOULD ARRIVE IN THE
FAR WEST IN THE 19-21Z TIMEFRAME AND THEN SHIFT INTO CENTRAL WYO
AFTER 00-03Z AND THE MORE IN THE 04-06Z IN THE FAR EASTERN ZONES.
HAVE ISSUED HIGH WIND WATCHES FOR MUCH OF CENTRAL WYOMING AHEAD OF
AND BEHIND THE FRONT AS THE NAM12 IS SHOWING 10-11MB 3HR PRESSURE
RISES. COULD SEE HIGH WINDS BRIEFLY AHEAD OF THE FRONT WITH THE SLY
FLOW AND THEN BEHIND THE FRONT WITH THE WEST TO NORTHWEST FLOW. SEE
THE NPW FOR FURTHER DETAILS. AFTER THE INITIAL LINE OF CONVECTION
AND POTENTIALLY STRONG THUNDERSTORMS IN THE WEST...THE MAIN FOCUS
WILL BE SHARPLY FALLING TEMPERATURES WITH RAIN CHANGING TO SNOW. THE
SNOW LEVEL WILL LOWER TO THE VALLEY FLOW AS THE EVENING WEARS ON.
THE SNOW WILL START ON THE HIGHER PEAKS QUICKLY AFTER FROPA. FIRE
WEATHER WILL ALSO BE A SIGNIFICANT CONCERN WITH VERY LOW RH'S AHEAD
OF THE FRONT AND STRONG SLY WINDS COMBINED WITH HOT TEMPERATURES.
SEE THE FIRE WEATHER DISCUSSION AND STATEMENTS FOR MORE DETAIL.

BEHIND TUESDAY NIGHT...THE SHORT TERM LOOKS MUCH QUIETER AND SHARPLY
COOLER...ESPECIALLY WEDNESDAY. THE NAM WANTS TO FIRE SOME CONVECTION
TO OUR EAST WEDNESDAY EVENING THAT WORKS WWD ON NWWD MOVING OUTFLOWS
AND AHEAD OF AN UPPER LEVEL SHORTWAVE BUT CONFIDENCE LOW ON THIS
SCENARIO ATTM. LEFT ISOLATED STORMS IN JUST NEAR THE ERN BORDER.
WEAK RIDGING THURSDAY WITH WARMING MID LEVEL TEMPERATURES LEADING TO
SOME WARMER READINGS AFTER THE SHARP COOLDOWN ON WEDNESDAY.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY
THE FOCUS FOR THE EXTENDED PERIOD REMAINS THE UPPER LOW/TROUGH
COMING FROM THE ALEUTIAN ISLANDS. THE STORM SYSTEM WILL MOVE ONSHORE
OVER THE PACIFIC NORTHWEST FRIDAY/SATURDAY. THE MEDIUM RANGE MODELS
ARE IN BETTER AGREEMENT TODAY THAN YESTERDAYS 12Z RUN. ALTHOUGH
THERE ARE TIMING AND PLACEMENT ISSUES BETWEEN THE MODELS...THEY ALL
SHOW THE CLOSED LOW/TROUGH MOVING ACROSS NORTHERN PORTIONS OF THE
INTERMOUNTAIN WEST...AND THE ASSOCIATED COLD FRONT MOVING THROUGH
LATE SATURDAY AFTERNOON INTO THE OVERNIGHT PERIOD. THE ECMWF AND GEM
ARE THE MOST PROGRESSIVE WITH THE FRONT...WHILE THE GFS IS THE
SLOWER SOLUTION...PUSHING THE FRONT ACROSS THE STATE BY SUNDAY
MORNING. COOLER AND GENERALLY UNSETTLED WEATHER WILL REMAIN ACROSS
THE REGION IN THE WAKE OF THIS SYSTEM.

THE IMPACTS FROM THIS SYSTEM ARE BEGINNING TO LOOK SIMILAR TO
TOMORROWS STORM...WITH A STRONG QUICK COLD FRONT MOVING THROUGH ON
SATURDAY. SLIGHTLY INCREASED WINDS FRIDAY AND SATURDAY ACROSS THE
STATE AS THE GRADIENT TIGHTENS...CAUSING WIDESPREAD BREEZY
CONDITIONS. AREAS EAST OF THE DIVIDE COULD SEE EXTREME FIRE WEATHER
BEHAVIOR FRIDAY AND SATURDAY...ESPECIALLY WHERE FUELS ARE CONSIDERED
CRITICAL. THE BEST CHANCE FOR PRECIPITATION REMAINS ACROSS WESTERN
AND NORTHERN PORTIONS...MAINLY ACROSS THE MOUNTAINOUS AREAS.
TEMPERATURE FORECAST REMAINS ON TRACK WITH ABOVE AVERAGE READINGS
RETURNING FRIDAY AND SATURDAY...AND DROPPING BACK DOWN TO NEAR
NORMAL LEVELS SUNDAY AND MONDAY.

.AVIATION.../00Z ISSUANCE/
AN UNSTABLE AIRMASS WILL BRING ISOLATED THUNDERSTORMS TO NORTHERN
WYOMING AND THE CASPER AREA THROUGH 03Z. TERMINALS MOST AFFECTED
WILL BE KCOD...KJAC...AND KCPR ALTHOUGH KWRL COULD SEE SOME TS AS
WELL. PERIODS OF MVFR/IFR IN TSRA ARE POSSIBLE. SOUTHERLY WIND WILL
DEVELOP BY 04Z AHEAD OF A STRONG TROUGH OF LOW PRESSURE. AFTER A
BRIEF LULL OVERNIGHT DURING WHICH LLWS WILL DEVELOP IN AREAS THE
SURFACE WIND DIMINISHES. PARTICULARLY AROUND KCOD AND KRIW. STRONGER
SOUTHERLY WIND WILL RETURN BY 16Z WITH GUSTS OVER 40KT POSSIBLE
PARTICULARLY IN THE SOUTH. A STRONG COLD FRONT WILL MOVE INTO WRN WY
BY 21Z BRINGING A SHIFT TO WESTERLY WIND ALONG AND WEST OF A KAFO TO
KBZN LINE. AS THE FRONT MOVES EAST...LOWERING CIGS AND -SHSN WILL
BRING LOCALIZED MVFR/IFR WITH FRQT MOUNTAIN OBSCURATIONS.

.FIRE WEATHER...

A VERY STRONG COLD FRONT WILL APPROACH WESTERN WYOMING EARLY IN
THE AFTERNOON ON TUESDAY...SPREAD EAST OF THE DIVIDE BY EARLY
EVENING AND THEN INTO THE EASTERN PART OF THE DISTRICT BY LATE
EVENING. AHEAD OF THE FRONT IT WILL BE VERY DRY...HOT AND WINDY
WITH STRONG SOUTHERLY WINDS. BEHIND THE FRONT...WINDS WILL SHIFT
TO THE WEST...IT WILL BECOME SHARPLY COLDER AND FOR THE WEST THERE
WILL BE RAIN SHOWERS TURNING TO SNOW SHOWERS BEFORE ENDING LATE.

WEDNESDAY WILL BE SHARPLY COOLER TO COLDER WITH HIGHS 20 TO 25
DEGREES COLDER. IT WILL DRY FOR MOST AREAS BUT RH'S WILL STILL BE
QUITE LOW ACROSS MUCH OF THE CENTRAL ZONES WITH MIN RH'S AROUND 15
PERCENT. HOWEVER...THERE WILL BE MUCH LESS WIND.

THURSDAY WILL BE DRY WITH TEMPERATURES ABOUT 5 TO 8 DEGREES WARMER
WITH JUST A FEW LOCALLY BREEZY AREAS. DRY LOWER LEVELS WILL STILL
PRODUCE MIN RH'S IN THE TEENS ACROSS THE CENTRAL AND SOUTHERN ZONES.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING
WYZ005-018-019-030.

FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING WYZ280-281-285.

HIGH WIND WATCH FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT
WYZ003-016-017.

FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON
WYZ004-006.

&&

SHORT TERM...SKRBAC
LONG TERM...LAVOIE
AVIATION...BERC
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jun 4, 3:54 PM MDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
354 PM MDT MON JUN 4 2012

WYZ001>020-022>030-051100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
354 PM MDT MON JUN 4 2012

...HIGH WIND WATCHES IN EFFECT FOR PORTIONS OF CENTRAL AND SOUTHERN
WYOMING FOR TUESDAY...

...FIRE WEATHER WATCH IN EFFECT FOR JOHNSON AND NATRONA COUNTIES
FOR TUESDAY...

...FLOOD WATCHES AND WARNINGS IN EFFECT FOR AREAS OF THE BIG HORN
BASIN THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT RISES ON AREA CREEKS AND RIVERS WILL CONTINUE...
ESPECIALLY ACROSS THE BIG HORN BASIN. MINOR LOW LAND FLOODING IS
OCCURRING AT MEDICINE LODGE IN SOUTHEASTERN BIG HORN COUNTY.
ADDITIONAL LOW LAND FLOODING REMAINS POSSIBLE IN A FEW ADDITIONAL
LOCATIONS...INCLUDING BUT NOT LIMITED TO...SHELL AND TENSLEEP
CREEKS...THE NORTH AND SOUTH FORK OF SHOSHONE RIVER...AND ALONG THE
WIND RIVER NEAR DUBOIS. PLEASE VIEW OUR HYDROLOGY PRODUCTS FOR
ADDITIONAL INFORMATION.

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE AREA. THE
MAIN HAZARD WILL BE STRONG GUSTY WINDS TO 50 MPH AND SMALL HAIL...
WITH POTENTIALLY STRONGER STORMS ACROSS THE BIG HORN BASIN. STORMS
WILL PERSIST INTO THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...WIDESPREAD ELEVATED FIRE WEATHER BEHAVIOR WHERE
FUELS ARE CRITICAL. STRONG THUNDERSTORMS POSSIBLE IN THE WEST. AREAS
OF STRONG WIND MAY DEVELOP ACROSS CENTRAL AND SOUTHERN WYOMING
DURING THE AFTERNOON HOURS AND CONTINUE THROUGH EARLY WEDNESDAY
MORNING.

FRIDAY AND SATURDAY...EXTREME FIRE WEATHER BEHAVIOR POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER...
INCLUDING HAIL...STRONG WINDS...ANY DAMAGE...AS WELL AS ANY FLOODING
ALONG ANY CREEK OR RIVER. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 4, 3:38 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
338 PM MDT MON JUN 4 2012

WYZ001-012-051400-
TETON AND GROS VENTRE MOUNTAINS-YELLOWSTONE NATIONAL PARK-
338 PM MDT MON JUN 4 2012

...DRASTIC SHIFT IN THE WEATHER TUESDAY EVENING...

A STRONG COLD FRONT WILL MOVE INTO WESTERN WYOMING TUESDAY AFTERNOON
BRINGING WINDY MUCH COOLER CONDITIONS TO THE AREA. LIGHT TO
MODERATE SNOW IS EXPECTED TUESDAY EVENING AND NIGHT IN THE NORTHWEST
WYOMING MOUNTAINS AND THE LOWER ELEVATIONS OF YELLOWSTONE NATIONAL
PARK. THOSE WITH OUTDOOR PLANS SHOULD BE PREPARED FOR MUCH COLDER
TEMPERATURES AND TAKE CARE ON THE ROADS AS HAZARDOUS DRIVING
CONDITIONS MAY DEVELOP.

DSB
Special weather statement, Jun 4, 3:51 PM MDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
351 PM MDT MON JUN 4 2012

WYZ005>008-017-042245-
BIGHORN MOUNTAINS WEST WY-OWL CREEK AND BRIDGER MOUNTAINS
WY-SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY-WIND RIVER
BASIN WY-
351 PM MDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR WASHAKIE...EASTERN HOT SPRINGS...
EXTREME NORTHWESTERN NATRONA AND EASTERN FREMONT COUNTIES UNTIL 445
PM MDT...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR U.S. HWY 20/789 MILE MARKER 120...OR 10
MILES SOUTHEAST OF THERMOPOLIS...MOVING NORTH NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
STATE HWY 172 MILE MARKER 10 AROUND 425 PM MDT.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4329 10764 4366 10847 4417 10844 4417 10824
      4373 10719
TIME...MOT...LOC 2151Z 202DEG 19KT 4357 10809

BERC
Special weather statement, Jun 4, 4:35 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
435 PM MDT MON JUN 4 2012

WYZ002>004-042330-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-
435 PM MDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN COUNTY IN
NORTH CENTRAL WYOMING...AND NORTHEASTERN PARK COUNTY IN NORTHWEST
WYOMING UNTIL 530 PM MDT...

AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUFFALO BILL STATE PARK...OR NEAR CODY...
MOVING NORTH AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
CODY AROUND 445 PM MDT
STATE HWY 120 MILE MARKER 110 AROUND 445 PM MDT.
U.S. HWY 14A MILE MARKER 10 AROUND 455 PM MDT.
STATE HWY 294 MILE MARKER 10 AROUND 515 PM MDT.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4499 10827 4431 10861 4448 10929 4500 10905
      4501 10836
TIME...MOT...LOC 2235Z 202DEG 26KT 4454 10912

BERC
Special weather statement, Jun 4, 5:04 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
504 PM MDT MON JUN 4 2012

WYZ004-008-042330-
BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY-
504 PM MDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BIG HORN COUNTY IN NORTH
CENTRAL WYOMING UNTIL 530 PM MDT...

AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BASIN...MOVING NORTH AT 30 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HWY 16/20/789 MILE MARKER 200 AROUND 510 PM MDT.
GREYBULL AND HWY JCT 310 AND 14 AROUND 520 PM MDT.
U.S. HWY 14 MILE MARKER 10 AROUND 525 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4473 10828 4463 10750 4421 10778 4429 10819
TIME...MOT...LOC 2304Z 186DEG 25KT 4439 10803

BRANHAM
Special weather statement, Jun 4, 5:34 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
534 PM MDT MON JUN 4 2012

WYZ001-002-012-050015-
ABSAROKA MOUNTAINS WY-TETON AND GROS VENTRE MOUNTAINS WY-YELLOWSTONE
NATIONAL PARK WY-
534 PM MDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN FREMONT
COUNTY IN CENTRAL WYOMING...AND CENTRAL PARK AND NORTHEASTERN TETON
COUNTIES IN NORTHWEST WYOMING UNTIL 615 PM MDT...

AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MARIPOSA LAKE...OR 26 MILES
NORTHEAST OF MORAN JUNCTION...MOVING NORTH AT 35 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
EAGLE CREEK MEADOWS AROUND 605 PM MDT.
EAST ENTRANCE...PAHASKA AND HWY 14/16/20 MILE MARKER 10 AROUND 615 PM
MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4466 11074 4458 10948 4399 10998 4401 11048
TIME...MOT...LOC 2334Z 193DEG 32KT 4410 11008

BRANHAM
Special weather statement, Jun 4, 7:00 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
700 PM MDT MON JUN 4 2012

WYZ010-050145-
NORTHEAST JOHNSON COUNTY WY-
700 PM MDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY UNTIL 745
PM MDT...

AT 654 PM MDT...NEAR I90 EXIT 53...OR NEAR BUFFALO...MOVING NORTHEAST
AT 20 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH.

WILL BE NEAR...
U.S. HWY 16 AROUND 715 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4430 10668 4443 10685 4457 10668 4457 10641
      4456 10622
TIME...MOT...LOC 0100Z 226DEG 18KT 4443 10667

LAVOIE

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:00 PM MDTSpecial Weather StatementRIWJohnson45 min
Jun 4, 7:01 PM MDTSevere Thunderstorm WarningRIWPark14 min
Jun 4, 7:17 PM MDTSpecial Weather StatementRIWJohnson43 min
Jun 4, 7:52 PM MDTSpecial Weather StatementRIWJohnson8 min
Jun 4, 11:32 PM MDTRed Flag WarningRIWFremont, Hot Springs, Johnson, Natrona, Washakie21 hr
Jun 5, 2:08 AM MDTHigh Wind WarningRIWFremont, Hot Springs, Natrona, Park, Sweetwater24 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.